# SDR UPS97421980

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CRACK IN FRAME INNER FLANGE AT END OF LEG OF SIDE GUIDE ATT. BRACKET, AT BS.1520, BETWEEN S-40/39LT.  STOP DRILLED CRACK AND REPAIRED FRAME INNER CHORD ACC. SRM 53-10-04, FIG. 66.
